MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CATH PKGD: BERMAN 4 FR 50CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL LLC CATH PKGD: BERMAN 4 FR 50CM; CATHETER, FLOW DIRECTED
Catalog Number AI-07134
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "balloon is tilted to one side and unable to detect pressure." the device was removed and not replaced.No patient injury or consequence reported.The patient's current condition is reported as "fine".Please see associated mdr#: 3010532612-2025-00234.
 
Additional Manufacturer Narrative
(b)(4).Returned for investigation was a 4fr.50cm berman catheter with the original packaging pouch.The sample was returned in a cardboard box and was in a clear plastic bag.The sample was loosely packed within the original packaging pouch.Upon return, the inflation lumen stopcock was in the open position.The supplied control stroke syringe was not returned with the sample.The recommended volume capacity of the balloon is 0.60cc.Upon microscopic inspection, wrinkles were noted on the balloon surface.No contrast media was noted in the injection lumen extension line.No condensation was noted in the inflation lumen extension line.Spots of dried blood were noted on the interior surfaces of the returned catheter.Some dried blood was noted within the berman holes.No visual damage or abnormalities were noted to the returned sample during the visual inspection.The customer submitted photos were reviewed.The photos show the original packaging pouch with the lot number information.; the lot number identified in the photos matches the lot number reported on the complaint report.The shows the balloon was inflated asymmetrically.The inflation lumen was injected with 0.60cc of air using a lab inventory control stroke syringe.The balloon inflated asymmetrically.One side of the balloon measured approximately 2mm.The other side measured approximately 5mm.The balloon did not meet specifications per graphic of radius ratio less than or equal to 2.0.The inflation lumen was injected with 0.60cc of air using a lab inventory control stroke syringe.The balloon inflated asymmetrically.The balloon deflated in less than 3 seconds when the syringe was removed per specification.Upon tug test, no pull away was noted.The balloon was placed in water, and air was injected into the inflation lumen again.No leak was noted.The injection lumen was aspirated and flushed.No blood or debris was noted.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint that the "balloon is tilted to one side" is confirmed.The balloon inflated asymmetrically during the functional testing.Based on a review of the device history record (dhr), the product met specification upon release; however, the specifications were not met during the complaint investigation due to the balloon inflating asymmetrically.The root cause of the asymmetric balloon is undetermined.No further action required at this time.This will be monitored for any developing trends.
 
Event or Problem Description
It was rpeorted "balloon is tilted to one side and unable to detect pressure." the device was removed and not replaced.No patient injury or consequence reported.The patient's current condition is reported as "fine".Please see assocaited mdr#: 3010532612-2025-00234.

Brand Name
CATH PKGD: BERMAN 4 FR 50CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21687518
Report Number3010532612-2025-00235
Device Sequence Number8820186
Product Code DYG
UDI-Device Identifier00801902002266
UDI-Public(01)00801902002266(11)240209(17)250731(10)16F24B0019(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/31/2025
Device Catalogue NumberAI-07134
Device Lot Number16F24B0019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown